# SDR P5CA2022051800131

- Difficulty date: May 23, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 82,368 hours, 23,260 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 2028001009
- Part serial: 0806
- Condition: Leaking
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING, INBOARD AILERON OUTBOARD ACTUATOR WITH LEAK.(REMOVED AND REPLACED ACTUATOR PER AMM)
